This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I've been suffering from dizziness which seems to be related to hormone imbalance for over a year. I am 33 years old. I am dizzy before, during and right after the period and during ovulation. So I am dizzy (seriously the whole world is up side down) half the month. I also have extreme fatigue, insomnia, occasional migraines, and anxiety/depression most of of which started after I had my son at 28 years old.
Recently I started on Yaz (birth contro). At first, it was too harsh on my body. For example, if I take it in the morning, I was too tired during the day and it also made me dizzy no matter which day of the month. So my GYN recommended to take the pills at night. I am still slowly getting used to the pills but it seems to be helping me at least with the dizziness and the fatigue.
i started feeling dizzy after my first child i had him at 19 i had the mirena taken out thinkin maybe that was the problem i get so dizzy,lightheaded i cant move or play with my child wat is wrong with me please some one help sincerly confused727
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.